Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 3, Pages 293-308
http://dx.doi.org/10.1155/MPE.2005.293

An analytical formula for throughput of a production line with identical stations and random failures

Manufacturing Systems Research Lab, R&D Center, General Motors, Mail Code 480-106-359, 30500 Mound Road, Warren 48090-9055, MI, USA

Received 22 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dennis E. Blumenfeld and Jingshan Li, “An analytical formula for throughput of a production line with identical stations and random failures,” Mathematical Problems in Engineering, vol. 2005, no. 3, pp. 293-308, 2005. https://doi.org/10.1155/MPE.2005.293.